# SDR YENA2020081300418

- Difficulty date: August 13, 2020
- Submitted: August 13, 2020
- Operation: Air carrier
- Aircraft: N346JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 00504
- Aircraft time: 23,795 hours, 16,090 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 34002210
- Part serial: 009680
- Condition: Failed
- Location: Emergency Lights
- Part time: 23,789 hours, 16,088 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 2934,  EMERGENCY LIGHTS OVER WING UPPER SIGNS RH+ LH AS WELL AS CEILING SIGN FWD PANEL AND AFT CEILING EMERGENCY LIGHTS WILL NOT EXTINGUISH ON AIRCRAFT SHUT DOWN.   R & R BATTERY OPS CK'D NORMAL IAW  33-50-01.
